# SDR ABXA9701837

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47258
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 59197073
- Condition: Corroded
- Location: Bs 937
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND INTERNAL DOUBLER CORRODED AT STA 937 AND LONGERON 29R.  REPAIRED DOUBLER IAW ABX EA D953-2100-MR.
